Infinite systems of Abel integral equations of the second kind
Doklady Akademii Nauk, Tome 231 (1976) no. 6, pp. 1289-1292 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1976_231_6_a2,
     author = {R. A. Kordzadze},
     title = {Infinite systems of {Abel} integral equations of the second kind},
     journal = {Doklady Akademii Nauk},
     pages = {1289--1292},
     year = {1976},
     volume = {231},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1976_231_6_a2/}
}
TY  - JOUR
AU  - R. A. Kordzadze
TI  - Infinite systems of Abel integral equations of the second kind
JO  - Doklady Akademii Nauk
PY  - 1976
SP  - 1289
EP  - 1292
VL  - 231
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DAN_1976_231_6_a2/
LA  - ru
ID  - DAN_1976_231_6_a2
ER  - 
%0 Journal Article
%A R. A. Kordzadze
%T Infinite systems of Abel integral equations of the second kind
%J Doklady Akademii Nauk
%D 1976
%P 1289-1292
%V 231
%N 6
%U http://geodesic.mathdoc.fr/item/DAN_1976_231_6_a2/
%G ru
%F DAN_1976_231_6_a2
R. A. Kordzadze. Infinite systems of Abel integral equations of the second kind. Doklady Akademii Nauk, Tome 231 (1976) no. 6, pp. 1289-1292. http://geodesic.mathdoc.fr/item/DAN_1976_231_6_a2/